Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I had undergone all cardiac test, ECG, doppler, STRESS TEST etc. As I was feeling restless. Following that I had developed stress, so sleeping problems appeared. For the last 4-5 month I am taking antidepressant. For last few weeks I am having palpitations. I am having palpitations problem for the last 15-20 years. But now I am having frequent for the last 1-2 weeks. Is is because of antidepressant Mitraz7. 5? Kindly suggest.

1 Doctor Answered
I had undergone all cardiac test, ECG, doppler, STRESS TE...
Dear lybrate-user, Have you tested for thyroid functions also? You have been having palpitations since 15-20 years. It was treated with Mirtaz 7.5 mg since 4-5 months. With treatment, you were better - less restlessness, better sleep and less stress. So Mirtaz is not the cause for frequent palps. If you consult your psychiatrist again, she/he will increase the dose, or change the antidepressant, or add another drug or therapy.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.